Alert archive / Utah / Flash Flood Warnings in 2006
Flash Flood Warning 1, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Jun 8, 2006, 10:26 PM MDT for Salt Lake County, Utah. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2006, 10:26 PM MDT (04:26 UTC)
- Expired
- Jun 9, 2006, 4:30 AM MDT
- In force
- 6 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Counties, with a storm outline in the text
County Salt Lake County, UT
The radar
The Salt Lake City radar (KMTX), 87 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 4.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2227 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KSLC 090427 FFWSLC UTC035-091030- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1026 PM MDT THU JUN 8 2006 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SALT LAKE COUNTY IN UTAH THIS INCLUDES THE CITIES OF...MURRAY...COTTONWOOD HEIGHTS * UNTIL 430 AM MDT FRIDAY. * AT 1025 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIDVALE AND HOLLADAY ALONG THE BIG COTTONWOOD CREEK TO THE JORDAN RIVER. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4067 11194 4056 11189 4058 11171 4068 11172 $$ HALL
2 follow-up statements
000 WGUS75 KSLC 090542 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1140 PM MDT THU JUN 8 2006 UTC035-091030- SALT LAKE UT- 1140 PM MDT THU JUN 8 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM MDT FOR CENTRAL SALT LAKE COUNTY... AT 1130 PM MDT...A WEATHER SERVICE EMPLOYEE REPORTS BIG COTTONWOOD CREEK IS RUNNING NEAR BANKFULL AND RISING BELOW THE THE MOUTH OF BIG COTTONWOOD CANYON. THE CREEK SHOULD CONTINUE TO RISE...AND WILL LIKELY PRODUCE FLOODING IN THE CANYON...AND DOWNSTREAM TO THE CONFLUENCE WITH THE JORDAN RIVER IN CENTRAL SALT LAKE COUNTY. THIS IS A DANGEROUS SITUATION. FLOODING ALONG WITH NUMEROUS ROCK AND MUDSLIDES HAVE OCCURRED IN THE CANYON. ALSO...THE SHERIFFS DEPARTMENT REPORTS PORTIONS OF THE ROAD IN THE CANYON HAS WASHED OUT. PEOPLE NEED TO STAY AWAY FROM BIG COTTONWOOD CREEK OVERNIGHT. IF FLOODING DEVELOPS AT YOUR LOCATION...MOVE TO HIGHER GROUND IMMEDIATELY. LAT...LON 4067 11194 4056 11189 4058 11171 4068 11172 $$
000 WGUS75 KSLC 090945 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 342 AM MDT FRI JUN 9 2006 UTC035-090952- SALT LAKE UT- 342 AM MDT FRI JUN 9 2006 ...THE FLASH FLOOD WARNING FOR CENTRAL SALT LAKE COUNTY IS CANCELLED... BIG COTTONWOOD CANYON ROAD REMAINS CLOSED DUE TO ROCKFALL AND FLASH FLOOD DAMAGE THURSDAY EVENING. HOWEVER...BIG COTTONWOOD CREEK IS RECEDING AS RAINFALL HAD ENDED ACROSS THE AREA. THE CREEK REMAINS HIGH AND DANGEROUS BUT THE THREAT OF DAMAGING FLASH FLOODING HAS ENDED. MORE SHOWERS ARE MOVING TOWARDS THE COTTONWOOD CANYONS AND MORE FLASH FLOODING IS POSSIBLE TODAY. LAT...LON 4067 11194 4056 11189 4058 11171 4068 11172 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:15 PM MDT, 7 hours 11 minutes earlier.
Area forecast discussion, Jun 8, 3:15 PM MDT, 7 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
315 PM MDT THU JUN 8 2006
.SYNOPSIS...A MOIST SOUTHERLY FLOW WILL BE OVER THE AREA THROUGH
FRIDAY. A WEAKENING COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST THIS AFTERNOON AND THEN SWEEP THROUGH FRIDAY EVENING.
UPPER RIDGE WILL BUILD BACK OVER THE REGION THIS WEEKEND.
&&
.DISCUSSION...THUNDERSTORM COVERAGE CONTINUES TO INCREASE AND ON
TRACK WITH FORECAST. LEADING EDGE OF UPPER TROUGH PRESSING THROUGH
NEVADA IS LIFTING A WELL DEFINED VORT MAX INTO SOUTHEAST UTAH WHILE
WEAKER LESS DEFINED ENERGY OVER NORTHWEST UTAH PRECEDES THE MAIN
WAVE THAT WILL SWING THROUGH THIS EVENING. THUS FAR MOST ORGANIZED
OVER THE GSL ASSOCIATED WITH INITIAL WAVE...WHILE ISOLATED CELLS
CONTINUE ACROSS SURROUNDING AREAS...VALLEYS AND MOUNTAINS. STORMS
ARE LONGER LIVED WITH HELP FROM SPEED SHEAR AND DYNAMICS MEETING THE
RATHER UNSTABLE AND MOISTURE AIR MASS IN PLACE OVER UTAH AND
SOUTHWEST WYOMING. NEXT SEVERAL HOURS WILL BE ACTIVE IN SOUTHERN AND
EASTERN UTAH WHERE ISOLATED STRONG CELLS WILL MOVE INTO THE EASTERN
DESERTS AND INCREASINGLY ACTIVE IN NORTHWEST UTAH WHERE BEST SPEED
SHEAR AND PVA WORK WITH PEAK HEATING. SOUTHEAST UTAH AND MUCH OF
WESTERN UTAH HAVE MOSTLY SUNNY SKIES WHICH SHOULD BE PRIME FOR
APPROACHING WAVES. MSAS AND LAPS DEPICTING LIS -3 AND CAPE 500-1000
J/KG. EARLIER ISSUED WARNING FOR NEAR BIG WATER FOR THE SEVERE
COMPLEX THAT LIFTED OUT OF ARIZONA. COOLING TOPS OVER EASTERN NEVADA
AND LEADING EDGE OF LOWERING PRECIPITABLE WATER ADVECTION SHOULD BE
ORGANIZED CONVECTION THAT MOVES INTO NORTHWEST UTAH THIS EVENING AND
BRING A LARGE OUTFLOW.
THIS OUTFLOW BOUNDARY WILL LIKELY MOVE ACROSS THE NORTHWEST DESERTS
EARLY THIS EVENING ASSOCIATED WITH FIRST ORGANIZED AREA. THIS SHOULD
REACH THE WASATCH FRONT. LATER THIS EVENING AFTER BOUNDARY LAYER
COOLS DRYING BEGINS ACROSS SOUTHERN UTAH. AFTER MIDNIGHT SECONDARY
VORT LOBE FROM THE MAIN UPPER TROUGH IN THE PACIFIC NORTHWEST WILL
MOVE ACROSS NORTHWEST UTAH AND THE IDAHO BORDER. ALL MODELS CONTINUE
TO TARGET NORTHWEST UTAH FOR NOCTURNAL THUNDERSTORMS ASSOCIATED WITH
THIS FEATURE TONIGHT AND CONTINUING INTO FRIDAY MORNING AROUND THE
GSL/NORTHERN AREAS. APPEARS THE MOST ORGANIZED ACTIVITY WILL BE THE
RAFT RIVER MOUNTAINS AND NORTHWEST DESERTS CLOSER TO THE DYNAMICS
BUT CONDITIONAL UNSTABLE AIR MASS AND SYNOPTIC LIFT WILL LEAD TO
CELLS MOVING ACROSS MUCH OF THE NORTH...NORTH OF THE SEVIER VALLEY.
AIR MASS WARMS SLIGHTLY ON FRIDAY AS PACIFIC TROUGH APPROACHES. THIS
WILL AGAIN FOCUS MOIST CONVECTION OVER NORTHERN UTAH WHILE
INCREASING SOUTHWEST WINDS WITH DRYING IN THE SOUTHERN AREAS.
ISOLATED CELLS SHOULD STILL DEVELOP OVER SOUTH CENTRAL AND EASTERN
AREAS ON FRIDAY. AFTER MORNING CONVECTION IN THE NORTHERN REGION
SHIFTS NORTHEAST FRIDAY MORNING THERE WILL BE A LULL IN ACTIVITY
BEFORE HEATING AND APPROACHING TROUGH WORK ON THE AIR MASS AGAIN.
LOW LEVEL FRONTAL PASSAGE PROGGED FOR THE WASATCH FRONT FRIDAY
EVENING WITH ORGANIZED CONVECTION. BROAD TROUGH SLOWLY MOVES THROUGH
FRIDAY NIGHT SO ACTIVITY LIKELY TO CONTINUE AT LEAST THROUGH
MIDNIGHT OVER THE NORTHEAST MOUNTAINS AND WYOMING WITH THE LAST
CELLS SATURDAY MORNING OVER WYOMING AND THE UINTAS. AS DYNAMICS EXIT
IT LEAVES A WEAKENING LOW LEVEL BOUNDARY OVER NORTH CENTRAL UTAH ON
SATURDAY WITH WEAK WARM AIR ADVECTION DEVELOPING BY AFTERNOON.
ISOLATED CELLS MAY REDEVELOP OVER THE FAR NORTHEAST FROM THE WASATCH
PLATEAU AND NORTHEAST.
UPPER RIDGING ON SUNDAY PRODUCING WARMING OVER THE FORECAST AREA
WITH DRY CONDITIONS AS PRECIPITABLE WATER IS REDUCED SIGNIFICANTLY
OVER THE ENTIRE REGION. SLOW MOVING PACIFIC TROUGH ON THE WEST COAST
WILL BRING VERY WARM TEMPERATURES MONDAY WITH SUBTLE COOLING TUESDAY
AND WEDNESDAY. DRY AIR MASS AND MODERATE SOUTHWEST FLOW WILL BE THE
PREVAILING WEATHER. REFER TO FIRE WEATHER DISCUSSION. LATEST ECMWF
HOLDS THE UPPER TROUGH TO OUR WEST FOR MOST OF THE WEEK...NEAR LAKE
TAHOE. HAVE LEFT OUT WEATHER CHANCES FOR THE WEEK WITH MAINLY CIRRUS
BANDS MOVING OVER THE NORTH. WEAK INSTABILITY PROGGED NEAR THE IDAHO
AND WYOMING BORDER BUT SLIGHT SHIFT TO THE EAST OF THE MAIN TROUGH
COULD BRING SOME CONVECTION TO THE FAR NORTH.
&&
.AVIATION...SCATTERED THUNDERSTORMS HAVE BEEN DEVELOPING AND MOVING
ACROSS THE LAKE AND WILL CONTINUE TO DEVELOP TO THE WEST AND
SOUTHWEST...WITH AN INCREASING CHANCE THEY WILL AFFECT THE TERMINAL.
BEST CHANCE FOR THUNDERSTORMS AT KSLC APPEARS TO BE BETWEEN 23Z AND
03Z LATE THIS AFTERNOON AND EARLY THIS EVENING. IN GENERAL...OUTFLOW
WINDS FROM THUNDERSTORMS SHOULD REMAIN FROM THE SOUTHWEST.
&&
.FIRE WEATHER...WINDY AND DRY CONDITIONS WILL RETURN TO SOUTHWEST
AND WEST CENTRAL UTAH FRIDAY AFTERNOON. THESE CONDITIONS WILL RESULT
IN CRITICAL FIRE WEATHER FOR THOSE AREAS BELOW 7500 FEET AS FUEL
CONDITIONS GENERALLY REMAIN VERY DRY. THE CRITICAL CONDITIONS MAY
MOVE INTO THE REST OF THE DISTRICT FOR THE WEEKEND AND INTO NEXT
WEEK.
&&
.HYDROLOGY...FIRST SOUTHERN UTAH FLASH FLOOD POTENTIAL PRODUCT FOR
2006. ISOLATED STRONG CELLS WITH HEAVY RAIN WILL CONTINUE TO MOVE
NORTHEAST ACROSS SOUTHERN UTAH EARLY THIS EVENING.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH NOON TO 9 PM FRIDAY FOR
FIRE WEATHER ZONES UTZ434-435-437-439>441
WY...NONE.
&&
PUBLIC...TARDY
AVIATION...HALL
FIRE WEATHER...BRENCHLEYHazardous weather outlook, Jun 8, 7:40 AM MDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 740 AM MDT THU JUN 8 2006 UTZ001>021-WYZ021-091300- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 740 AM MDT THU JUN 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO-THIRDS UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY A MOIST AIRMASS OVER THE OUTLOOK AREA WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY. LOCAL HEAVY RAIN AND SMALL HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS ARE POSSIBLE OVER NORTHERN UTAH FRIDAY AFTERNOON AND FRIDAY NIGHT. THE AIRMASS WILL THEN DRY WITH WARMING TEMPERATURES OVER THE WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURE. GIBSON
In the hours before
Local storm report, Jun 8, 6:02 PM MDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
602 PM MDT THU JUN 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST BULLFROG 37.50N 110.72W
06/08/2006 E62 MPH KANE UT MESONET
BULLFROG MARINA GUSTS BETWEEN 4 AND 430 PM
&&
ATARDYLocal storm report, Jun 8, 9:47 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
947 PM MDT THU JUN 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST BULLFROG 37.50N 110.72W
06/08/2006 E62.00 MPH KANE UT MESONET
BULLFROG MARINA GUSTS BETWEEN 4 AND 430 PM
0845 PM NON-TSTM WND GST 11 SW CLINTON 41.04N 112.23W
06/08/2006 M53.00 MPH DAVIS UT MESONET
ANTELOPE ISLAND SOUTHWEST WINDS OF 24 MPH WITH GUSTS TO
TO 53 MPH.
0855 PM TSTM WND GST SALT LAKE CITY 40.78N 111.93W
06/08/2006 M51.00 MPH SALT LAKE UT OFFICIAL NWS OBS
SALT LAKE CITY AIRPORT WEST WINDS OF 36 MPH WITH GUSTS TO
51 MPH.
0915 PM FLOOD WOODS CROSS 40.87N 111.91W
06/08/2006 DAVIS UT TRAINED SPOTTER
STREET FLOOD UP TO THE CURBS.
0915 PM FLOOD BOUNTIFUL 40.88N 111.86W
06/08/2006 DAVIS UT TRAINED SPOTTER
STREET FLOODING
0943 PM FLOOD CENTERVILLE 40.93N 111.89W
06/08/2006 DAVIS UT LAW ENFORCEMENT
MINOR FLOODING ON I-15 DUE TO HEAVY RAINFALL.
0943 PM WILDFIRE NORTH SALT LAKE 40.83N 111.92W
06/08/2006 DAVIS UT AMATEUR RADIO
NUMEROUS FIRES STARTED BY LIGHTNING.
&&
HALLLocal storm report, Jun 8, 9:53 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
953 PM MDT THU JUN 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST BULLFROG 37.50N 110.72W
06/08/2006 E62.00 MPH KANE UT MESONET
BULLFROG MARINA GUSTS BETWEEN 4 AND 430 PM
0845 PM NON-TSTM WND GST 11 SW CLINTON 41.04N 112.23W
06/08/2006 M53.00 MPH DAVIS UT MESONET
ANTELOPE ISLAND SOUTHWEST WINDS OF 24 MPH WITH GUSTS TO
TO 53 MPH.
0855 PM TSTM WND GST SALT LAKE CITY 40.78N 111.93W
06/08/2006 M51.00 MPH SALT LAKE UT OFFICIAL NWS OBS
SALT LAKE CITY AIRPORT WEST WINDS OF 36 MPH WITH GUSTS TO
51 MPH.
0915 PM FLOOD WOODS CROSS 40.87N 111.91W
06/08/2006 DAVIS UT TRAINED SPOTTER
STREET FLOOD UP TO THE CURBS.
0915 PM FLOOD BOUNTIFUL 40.88N 111.86W
06/08/2006 DAVIS UT TRAINED SPOTTER
STREET FLOODING
0943 PM FLOOD CENTERVILLE 40.93N 111.89W
06/08/2006 DAVIS UT LAW ENFORCEMENT
MINOR FLOODING ON I-15 DUE TO HEAVY RAINFALL.
0943 PM WILDFIRE NORTH SALT LAKE 40.83N 111.92W
06/08/2006 DAVIS UT LAW ENFORCEMENT
NUMEROUS FIRES STARTED BY LIGHTNING.
&&
HALLLocal storm report, Jun 8, 10:15 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1015 PM MDT THU JUN 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN BOUNTIFUL 40.88N 111.86W
06/08/2006 M1.57 INCH DAVIS UT PUBLIC
STREET FLOODING NEAR THE BOUNTIFUL TEMPLE. RAIN FELL IN
ABOUT AN HOUR FROM 900PM TO 1000PM.
&&
DBLocal storm report, Jun 8, 10:20 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...UPDATED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1020 PM MDT THU JUN 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST BULLFROG 37.50N 110.72W
06/08/2006 E62.00 MPH KANE UT MESONET
BULLFROG MARINA GUSTS BETWEEN 4 AND 430 PM
0845 PM NON-TSTM WND GST 11 SW CLINTON 41.04N 112.23W
06/08/2006 M53.00 MPH DAVIS UT MESONET
ANTELOPE ISLAND SOUTHWEST WINDS OF 24 MPH WITH GUSTS TO
TO 53 MPH.
0855 PM TSTM WND GST SALT LAKE CITY 40.78N 111.93W
06/08/2006 M51.00 MPH SALT LAKE UT OFFICIAL NWS OBS
SALT LAKE CITY AIRPORT WEST WINDS OF 36 MPH WITH GUSTS TO
51 MPH.
0915 PM FLOOD WOODS CROSS 40.87N 111.91W
06/08/2006 DAVIS UT TRAINED SPOTTER
STREET FLOOD UP TO THE CURBS.
0915 PM FLOOD BOUNTIFUL 40.88N 111.86W
06/08/2006 DAVIS UT TRAINED SPOTTER
STREET FLOODING
0943 PM FLOOD CENTERVILLE 40.93N 111.89W
06/08/2006 DAVIS UT LAW ENFORCEMENT
MINOR FLOODING ON I-15 DUE TO HEAVY RAINFALL.
0943 PM WILDFIRE NORTH SALT LAKE 40.83N 111.92W
06/08/2006 DAVIS UT LAW ENFORCEMENT
NUMEROUS FIRES STARTED BY LIGHTNING.
1000 PM HEAVY RAIN BOUNTIFUL 40.88N 111.86W
06/08/2006 M1.57 INCH DAVIS UT PUBLIC
STREET FLOODING NEAR THE BOUNTIFUL TEMPLE. RAIN FELL IN
ABOUT AN HOUR FROM 900PM TO 1000PM.
&&
DBThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:22 PM MDT | Severe Thunderstorm Warning | SLC | Sanpete, Utah, Wasatch | 23 min |
| Jun 8, 8:59 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 31 min |
| Jun 8, 9:37 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Summit | 38 min |
| Jun 9, 4:16 AM MDT | Flash Flood Watch | SLC | 17 hr | |
| Jun 9, 2:10 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Sanpete, Utah | 35 min |
| Jun 9, 2:43 PM MDT | Severe Thunderstorm Warning | SLC | Utah | 32 min |
| Jun 9, 2:46 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 29 min |
| Jun 9, 3:20 PM MDT | Red Flag Warning | SLC | 30 hr | |
| Jun 9, 3:28 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 32 min |
| Jun 9, 3:33 PM MDT | Severe Thunderstorm Warning | SLC | Juab | 42 min |
| Jun 9, 3:50 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 40 min |
Nearby
Flash Flood Warnings in Utah, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.